# SDR AALA202205268362

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 89,754 hours, 11,762 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE DURING FLIGHT CONFIDENCE FLIGHT, A SULFUR TYPE OF ODOR IN FLIGHT DECK UNTIL MIDDLE OF DESCENT. OPERATED LEFT AND RIGHT PACKS WITH AUXILIARY POWER UNIT AIR AT MULTIPLE TEMPERATURE SETTINGS FOR 3 HOURS PER AMM 21-00-00 . NO ODOR NOTED.
